MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804225-28
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
User facility medwatch report ((b)(4)) received stating: describe the event or problem: stent struts slid off balloon prior to deployment.What was the original intended procedure? : left heart catheterization with coronary angiogram percutaneous intervention.What problem did the user have (check all that apply) :device malfunction - that is, the device did not do what it was supposed to do; additional information was provided.The vessel treated was the distal left anterior descending (dlad) artery with 100% stenosis and calcification.The 2.25x28mm xience skypoint stent delivery system (sds) failed to cross the lesion and the stent dislodged.There was no resistance prior to the dislodgement.The stent was retrieved using the same balloon that came with the stent.There was no adverse patient effect and there was no clinically significant delay in the procedure.Another same size xience skypoint stent was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Attachment: medwatch report (# not provided).

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18469129
Report Number2024168-2024-00370
Device Sequence Number3115403
Product Code NIQ
UDI-Device Identifier08717648233029
UDI-Public08717648233029
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Catalogue Number1804225-28
Device Lot Number3032841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight103 KG
Patient RaceWhite